# SDR FDEA202508231531

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-300
- Aircraft serial: 66864
- Aircraft time: 5,814 hours, 2,883 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209954
- Part serial: 1712
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Z
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE ON CLIMB OUT. EMERGENCY  DECLARED.  R & R OUTFLOW VALVE AS REQ. OPS CHK NORMAL.
